I was dx with graves disease seven years ago. I was put on tapazole and gradually decreased dosis until achieved total remission about year and a half ago. This past week, i started feeling some symptoms and my endo did some blood work. My results are:
T4 total 18.6
T4 free 4.54
I was put back on 10 mg of tapazole. My questions are:
1) Is there any chance that this relapse is due to something else but graves? (I had a very bad flu a month ago)
2) Any possibility that I can go into remission again?
3) what are the antibodies that need to be checked to be certain this is graves again? (at the beginning I had very high TPO, when I went into remission TPOs were negative)
4) My heart rate is between 95-105, do I need BB for this?
It's possible this is a transient thyroiditis, but most of the time it's Graves. TSI antibody can be tested. Beta Blockers are suggested for resting HR >90. This relapse suggests that long-term remission is less likely.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.